Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Solution of the Dirichlet problem for equations not necessarily strongly elliptic


Author: Martin Schechter
Journal: Bull. Amer. Math. Soc. 64 (1958), 371-372
DOI: https://doi.org/10.1090/S0002-9904-1958-10239-6
MathSciNet review: 0171071
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. F. E. Browder, On the regularity properties of solutions of elliptic differential equations, Comm. Pure Appl. Math. vol. 9 (1956) pp. 351-361. MR 90740
  • 2. Lars Gårding, Dirichlet's problem for linear elliptic partial differential equations, Math. Scand. vol. 1 (1953) pp. 55-72. MR 64979
  • 3. P. D. Lax and A. N. Milgram, Parabolic equations, Annals of Mathematical Studies, no. 33, 1954, pp. 167-190. MR 67317
  • 4. Louis Nirenberg, Remarks on strongly elliptic partial differential equations, Comm. Pure Appl. Math. vol. 8 (1955) pp. 648-674. MR 75415
  • 5. Martin Schechter, On estimating elliptic partial differential operators in the L2norm, Amer. J. Math. vol. 79 (1957) pp. 431-443. MR 88648
  • 6. Martin Schechter, Integral inequalities for partial differential operators and functions satisfying general boundary conditions, Comm. Pure Appl. Math. to appear in 1959. MR 141879


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1958-10239-6

American Mathematical Society